# SDR UALA2011072503798

- Difficulty date: July 25, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 64,631 hours, 12,582 cycles
- Engine: Pwa PW4077
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Check Valve
- Part number: S210W1101012
- Part serial: 220
- Condition: Failed
- Location: Right
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT IP CHECK VALVE FAILED FLAPPER REDIAL CLEARANCE PER "A" CHECK PAPERWORK.  REPLACED IP CHECK VALVE.
